Show simple item record

dc.contributor.authorGOGOL, DANIEL FRED
dc.date.accessioned2018-07-12T17:54:29Z
dc.date.available2018-07-12T17:54:29Z
dc.date.issued1973
dc.identifier.citationSource: Dissertation Abstracts International, Volume: 35-01, Section: B, page: 3720.
dc.identifier.urihttps://yulib002.mc.yu.edu/login?url=http://gateway.proquest.com/openurl?url_ver=Z39.88-2004&rft_val_fmt=info:ofi/fmt:kev:mtx:dissertation&res_dat=xri:pqm&rft_dat=xri:pqdiss:7416440
dc.identifier.urihttps://hdl.handle.net/20.500.12202/2180
dc.publisherProQuest Dissertations & Theses
dc.subjectMathematics.
dc.titleMODELS OF FORMULAS IN VARIOUS LANGUAGES (OF SET THEORY AND MATHEMATICAL LOGIC)
dc.typeDissertation


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record